# SDR ASOA201000572

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 2,967 hours, 2,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER SERVICE DOOR BROKEN.  R & R EMERGENCY LIGHT OVER SERVICE DOOR IAW MM900 33-51-00.  OPS GOOD (SDR CLOSED)
